KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

A numerical approach for a special crack problem

TitleA numerical approach for a special crack problem
Publication TypeJournal Article
Year of Publication2017
AuthorsJunghanns, P, Kaiser, R
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination56-67
Date Published06/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/specialissue/8
DOI10.14658/pupj-drna-2017-Special_Issue-8